Title: Magnetic Order in Clifford Geometric Algebra
Authors: BLACKBURN ElizabethBERNHOEFT N.
Citation: JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN vol. 75 p. 63-67
Publisher: PHYSICAL SOCIETY JAPAN
Publication Year: 2006
JRC Publication N°: JRC35253
URI: http://publications.jrc.ec.europa.eu/repository/handle/JRC35253
Type: Contributions to Conferences
Abstract: see attachment
JRC Institute:Institute for Transuranium Elements

Files in This Item:
There are no files associated with this item.


Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.